Title: Semi-symmetric Lorentzian hypersurfaces
Authors: Van de Woestyne, Ignace ×
Verstraelen, Leopold #
Issue Date: 1987
Publisher: Tohoku university
Series Title: Tohoku mathematical journal vol:39 issue:1 pages:81-88
ISSN: 0040-8735
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
Faculty of Economics and Business (FEB) - miscellaneous
Research Centre for Mathematical Economics, Econometrics and Statistics, Campus Brussels (-)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science